# SDR TWAA9911603

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716TW
- Make and model: Boeing 757231
- Aircraft serial: 28484
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTSIDE DOOR EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LAMP.
